# SDR DXTA2020123004531

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 1,326 hours, 1,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6401356000
- Part serial: 000611
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS ARE CONTINUOUSLY FLASHING ON AND OFF.  REMOVED AND REPLACED AFT EMERGENCY LIGHTING BATTERY.  WORK PERFORMED, IAW EMBRAER PHENOM 300 AMM 33-52-01/400.  SEE TASK/INSPECTIONS FOR DETAIL.  ALL CHECKS GOOD AT THIS TIME.
